# SDR SWAA021020

- Difficulty date: May 10, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 34,614 hours, 34,482 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Part number: 65C268425M
- Part serial: 7481Q
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, SWA SI 11111-55, LT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED ELEVATOR TAB PER MM.
